On the lengths of symmetry breaking-preserving games on graphs

Wolfgang Slany, Frank Harary, Oleg Verbitsky

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)427-446
JournalTheoretical computer science
Volume303
Issue number3
Publication statusPublished - 2004

Treatment code (Nähere Zuordnung)

  • Application
  • Theoretical
  • Experimental

Cite this

On the lengths of symmetry breaking-preserving games on graphs. / Slany, Wolfgang; Harary, Frank; Verbitsky, Oleg.

In: Theoretical computer science, Vol. 303, No. 3, 2004, p. 427-446.

Research output: Contribution to journalArticleResearchpeer-review

Slany, W, Harary, F & Verbitsky, O 2004, 'On the lengths of symmetry breaking-preserving games on graphs' Theoretical computer science, vol. 303, no. 3, pp. 427-446.
Slany, Wolfgang ; Harary, Frank ; Verbitsky, Oleg. / On the lengths of symmetry breaking-preserving games on graphs. In: Theoretical computer science. 2004 ; Vol. 303, No. 3. pp. 427-446.
@article{aef70651b0db41879af9d54caba426fa,
title = "On the lengths of symmetry breaking-preserving games on graphs",
author = "Wolfgang Slany and Frank Harary and Oleg Verbitsky",
year = "2004",
language = "English",
volume = "303",
pages = "427--446",
journal = "Theoretical computer science",
issn = "0304-3975",
publisher = "Elsevier B.V.",
number = "3",

}

TY - JOUR

T1 - On the lengths of symmetry breaking-preserving games on graphs

AU - Slany, Wolfgang

AU - Harary, Frank

AU - Verbitsky, Oleg

PY - 2004

Y1 - 2004

M3 - Article

VL - 303

SP - 427

EP - 446

JO - Theoretical computer science

JF - Theoretical computer science

SN - 0304-3975

IS - 3

ER -